my husband and I are both trying to kick H, well its baltimore scramble so its not raw..anyways he is lucky enough to be in rehab, I am going to have to beat this on my own. the last couple days I have been weaning down. I have almost 7 subs and 4 clonodine, does anyone have suggestions on the best way to try to detox myself. unfortunately I am going to have to try to make it to work this week. I know about the cows worksheet, its just so hard waiting to feel so awful, i am scared that it wont make me feel any better, does the sub take away most of the pain of w/ds? If i go to the ER would they prescribe me anything to help? like more clonodine or something to help me sleep or help with the chills? thank you for your answers and any words of encouragement, I am so sick of this stuff ruining my life, i just hope I can do this on my own, I dont really have any other options
i would go to the e.r.and tell them you are withdrawling and need something to take the edge off.i have done this and they wrote me a script for 30 xanax.annd said take as needed.he told me though he would not give me anymore and would put it on my record so no other doc would do it... that was my only choice and sure the xanax helped but it was still hard..good luck
Suboxone will take all the symptoms of withdrawal away, but, you probably could benefit from being on it longer than 7 pills worth. Once it saturates the pain receptors, you will be able to go 24 hours, maybe even longer than that, and be withdrawal free. I think there is some misinformation about how suboxone works out there as I have seen several posts like yours. You are going to want to stay on the smallest possible dose and go as long as possible between doses, but, unless your pain receptors and your neurotransmitters in your brain get rebooted, you are probably still going to go through some withdrawal when you no longer have suboxone. The bad news is, you are NOT supposed to take any trype of benzodiazepine with suboxone as it can be fatal, it will depress your breathing. There are a couple of options here, you can google the Thomas recipe opiate withdrawal and get the items listed ( various otc meds and supplements) that will help will the withdrawal symptoms, and if you do that, you can take the benzo if you want. Finding a suboxone doctor is pretty easy, go to their webpage ( suboxone.com) and find one in your area. Not every doctor can write the prescription out and you have to use a doctor who can. You are also NOT supposed to drink alcohol on suboxone. Suboxone is subligual and needs to be dissolved under your tongue. You need to wait approximately 24 hours after your last dose of H making sure you hit at least a 26 on the COWS test before taking it. You should probably start with one tablet and dissolve it fully and wait 2 full hours taking the COWS test again at 1 hour and then at the 2 hour mark. Suboxone can work in as little as 15 minutes or take up to an hour, but you should feel markedly better in 1 hour. Having as few tablets as you do you may have to take a second dose, try maybe half a tablet at some point later, depending on how much pain and withdrawal and your score on the COWS test. There is the slight possiblility you will have some tactile abnormalities, meaning your senses, any of them might suddenly be altered. This is a slight chance but it did happen to me so I mentioned it. I felt like the water in the shower was more like pebbles hitting me, and some people notice visual or hearing changes. I was the only one in my group of 15 that that happened to. You are going to want to go as long as you can between doses, being that you don't have many suboxone. The relief of the suboxone will continue for 2 hours after you took it, so, unless you get NO relief in 2 hours, don't take any more. After the suboxone has saturated your receptor sites, you should get a burst of energy and that is one way to know that it has fully seated on those sites. You are probably going to be able to take a partial dose of one tablet after that to keep the withdrawals at bay. If you take any opiate or take the suboxone too early, it may throw you into precipitated withdrawal and that is not going to be good. Think about this long and hard before you make a decision. I wish you the best of luck and I will say some HUGE PRAYERS for you. Please read all you can about suboxone before you do this. Good Luck.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jun 2009 • 3 answers
Posted 11 Aug 2009 • 3 answers
Posted 23 Oct 2010 • 5 answers
I am an Roxy addict... Was told that Suboxone would relieve the withdrawal symptoms. I sincerely wan
Posted 25 May 2011 • 5 answers
Hello I have been a heavy opiate user for half my life due to herniated disks and degenerative disk?
Posted 10 Jan 2012 • 3 answers